megberry

Members
  • Content count

    7
  • Joined

  • Last visited

About megberry

  • Rank
    Newbie
  • Birthday 02/07/1988

Profile Information

  • Gender
    Female
  • Age
    29

Information

  • Height (ft-in)
    5-03
  • Start Weight
    315
  • Current Weight
    180
  • Goal Weight
    140
  • Surgery Date
    07/16/2015
  • Surgery Type
    Vertical Sleeve
  1. @cinwa I fasted for about 6 hours last night and had a friend test it and it was at 65. A little on the low side so I think i just need to be more cautious about when and what I eat.
  2. I am still searching for the explanation behind my hot flashes and nausea and I found that this may be related to low blood sugar which can be caused by late dumping syndrome. Has anyone else had issues with late dumping syndrome...what were some of the other signs/symptoms, did you see a doctor and how did they test for it, how do you manage it?
  3. Depressed

    I can defiantly relate to this and I too get depressed about my body. It's really about perspective...look at your excess skin as the fact that you won, you achieved your goals, you defeated your weight. Try to focus on how far you have come vs. what you have left to achieve and be proud of yourself. I know it is hard and even though I tell myself these things time and time again sometimes I let my skin get the best of me. I also joke around about it a lot I guess that is my way of coping with it by having the "if you don't laugh you'll cry" mentality. I have looked into plastics and even with financing it I cannot afford it right now, so I have no choice but to accept myself until I can change it. It will take time but I hope you can eventually make peace with your body.
  4. Hot Flashes at 29

    I may just need to suck it up and go off the birth control so they can test my hormone levels. I had all other basic blood work ran and everything came back normal. I also had an ultrasound and I was told I have a very thin uterine lining and very small ovaries but my OBGYN didn't seem too concerned over it. Maybe time to switch doctors for a second opinion? @cinwa I have looked into some of the maca products previously but I didn't know which to choose, do you recommend the capsules or powder?
  5. Hot Flashes at 29

    So I was not one of the lucky few that stopped getting a period after WLS, instead it got much much worse as I was getting a period almost twice a month. After some deliberation I decided to go back on birth control which helped a little but I was still have very heavy painful periods and PMS symptoms. I spoke with my OBGYN who decided the best route would be to put me on continuous birth control where I am prescribed a pack every 21 days and I omit the sugar pill week. Let me just say this has been wonderful, no period in 6 months, no PMS, no pain. Now here are the negatives... I have been having hot flashes and night sweats along with some weight gain (not sure if its related to the pill or the Zoloft I was put on) but my main complaint is the hot flashes. The hot flashes will get so bad to the point i was outside in 30 degree weather with a t-shirt and still burning up/sweating and i wake up in the morning soaking wet. When I am at work everyone around me will be freezing with sweaters on and I am sitting here with my fan on high speed. It is driving me nuts! I spoke with my OBGYN who stated I was too young to be going through menopause and she couldn't test me unless i went off birth control for a few months. I also discusses this with my PCP who said that it may be related to the pill increasing my blood pressure which is making me hot but my BP was normal when it was taken. So... im just at a loss of what to do at this point and if anyone had a similar issue or any advice it would be much appreciated.
  6. I was put on Wellbutrin a couple of years ago, right after my surgery, and although it was great as an appetite suppressant it unfortunately I did not help with my anxiety or depression. I have suffered from anxiety and depression for a long time and I have tried many different medications without success until I was put on Zoloft. I would really hate to have to switch medications because mentally I have never felt better. I did start taking Prilosec shortly after i posted this as I kind of suspected the uneasy feeling might be related to acid reflux and that "feeling" in my stomach has lessened so hopefully I have found the culprit and I may have been mistaking the reflux with hunger. Thank you for the the advise it is much appreciated
  7. Hello, I am over 2 years post-op, I started at 315lbs and got down to 160lbs but over the past few months I have gained 20lbs back. I noticed that I have become nauseous on and off lately especially when i drink water and I find myself eating things like crackers or bread to ease my stomach. I have tried drinking tea, warm water, crystal light... you name it. Nothing seems to ease my nausea except eating (especially carbs) which has pushed me into some bad habits. I do have a script for Zofran but it makes me sleepy and I do not want to be dependent on it. I did start taking Zoloft around the time this all started and my PCP warned me I could gain weight but it has helped my anxiety and depression tremendously and getting off of it would not be an option for me. I would really appreciate some advice any of you can offer on how to deal with this and get back on track.